# SDR 2008UALA05395

- Difficulty date: August 22, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 30,590 hours, 3,872 cycles
- Engine: Pwa PW40903
- Engine time: 12,809 hours, 14,063 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT ENG LEAKING OIL.  FOUND DRAIN LINE 10 LEAKING PAST LIMITS.  REPLACED LEFT ENG IDG AND CARBON SEAL MM 24-11-11-01 AND 72-61-04.  ACP ENG RUN AND LEAK CHECK, NO LEAKS NOTED.
